Hi Jane, I ended up in A&E on day 8 of my first cycle of FEC due to rapid heart rate and breathlessness. Following this oncologist arranged a 48 hour heart trace which registered an episode of SVT of 220bpm and others of 170+. They dropped the F for subsequent cycles, so I'm just having EC now and I've been put on beta-blockers to stabilize my heart rate.
I still have some palpitations in the days after chemo but not as severe as they were. Make sure your oncology team know this has happened as the F drug can cause heart problems in some people, like me.
I had palpitations after my first Docetaxel and ended up in A and E although it was unnecessary as all the checks were fine, down to the fact I was not having them when I went into a and e. my onc said it may have been the steroids and I have in fact found that the steroids make me feel so awful that I pretty much only took them for the day before chemo and then day of chemo but not any others. Felt better for it and did not suffer any more palpitations. They are scary but calm breathing helps as I just panicked a bit which made them worse. Hope you feel better soon xx
I'm a week after my 2nd FEC-T and have had awful cockups. Extravasation, wrong drugs advice with medication. However, on Friday I started with the most frightening palpitations and shortness of breath, which I'm still getting today, albeit, less. Out of hours told me to knock off the steroids which I did, and the effects seem less. Anyone else had this?